AVC 2021 will provide delegates up to 30 CPD hours, including 10+ therapeutic hours through it's unique program design. The program timings are included below. Check back for updates when the full clinical program is released.

7.30 - 8.30AM             

Breakfast Lecture

9.00 - 10.00AM           

SESSION 2 - Plenary Lectures OR Workshops

Workshops offered as follows (limited places in-person, registration essential):

  • Scleral Indentation - A/Prof Christopher Layton

  • Shared Care Glaucoma Management - Dr. Nick Toalster & Inez Hsing

  • Basics of Orthokeratology Fitting - Celia Bloxsom

  • Basics of scleral contact lens fitting - Simon Lan

  • Lacrimal Lavage - Dr. Andrew Carkeet

10.00 - 10.30AM           

Morning Tea (30 minutes, catering provided)

10.30 - 12.30PM            

SESSION 3 - Plenary Lectures OR Workshops

Workshops offered as follows (2 rotations, limited places in-person, registration essential):

  • Scleral Indentation - A/Prof Christopher Layton

  • Shared Care Glaucoma Management - Dr. Nick Toalster & Inez Hsing

  • Basics of Orthokeratology Fitting - Celia Bloxsom

  • Basics of scleral contact lens fitting - Simon Lan

  • Lacrimal Lavage - Dr. Andrew Carkeet

12.30 - 1.30PM                

Lunch (1 hour, catering provided)

1.30 - 3.30PM                  

SESSION 4 - Plenary Lectures OR Workshops

Workshops offered as follows for two rotations (limited places in-person, registration essential):

  • Dry eye & blepharitis management - Dr. Jason Holland

  • Assessing the pre-literate child - Elspeth Wrigley

  • Gonioscopy Interpretation - Dr. Judy Ku

  • Vision Training for the everyday practice - Speaker to be confirmed

  • Examination work up of a paediatric myope - Rebecca Cox

3.30 - 4.00PM                

Afternoon Tea (30 minutes, catering provided)

4.00 - 5.00PM                

SESSION 5 - Plenary Lectures OR Workshops

Workshops offered as follows (limited places in-person, registration essential):

  • Sponsored workshop - Topic to be confirmed

  • Sponsored workshop - Topic to be confirmed

  • Sponsored workshop - Topic to be confirmed

  • Paediatric case studies - Dr. Heather Russell

  • Assessing Strabismus - Dr. Jaclyn White

7.00 - 8.00AM             

Breakfast Lecture

8.15 - 10.15AM             

SESSION 6 - Plenary Lectures

10.15 - 10.45AM           

Morning Tea (30 minutes, catering provided)

10.45 - 12.45PM           

SESSION 7 - Plenary Lectures

12.45 - 1.45PM             

Lunch (1 hour, catering provided)

1.45 - 3.45PM                

SESSION 8 - Plenary Lectures

3.45 - 4.15PM                

Afternoon Tea (30 minutes, catering provided)

4.15 - 5.15PM                 

SESSION 9 - Plenary Lectures

5.15 - 5.30PM               

Official Close with OQNT President

Follow us on Social Media

  • LinkedIn
  • Facebook
  • Instagram

58 St Pauls Terrace

Spring Hill Qld 4000

07 3839 4411

infoqld@optometryqldnt.org.au

www.optometry.org.au/qld

© 2020 by Optometry Queensland and Northern Territory. All rights reserved.